Items where Author is "Cao, ZH"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

CAO, Z.H., EVANS, D.J. and QIN, M., 2005. Convergence of iterative methods for stabilized saddle-point problems. International Journal of Computer Mathematics, 82 (8), pp. 987-999. ISSN 0020-7160

CAO, Z.H. and EVANS, D.J., 2001. Convergence of two-stage iterative methods for singular symmetric positive semidefinite systems. International Journal of Computer Mathematics, 76 (3), pp. 363-374. ISSN 0020-7160

This list was generated on Mon Nov 29 04:17:38 2021 UTC.